# SDR SWIA201128258

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 35,653 hours, 51,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR LEVEL EMERGENCY LIGHT IS OUT AT FRONT OF AIRCRAFT.  (FLT 6489)  RELAMPED EMERGENCY LIGHT.
